# SDR FDEA2018122193563

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,102 hours, 24,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER WE WERE COMPLETELY READY FOR START THE TNT  FEDEX REP REENTERED THE AIRCRAFT WITHOUT US KNOWING  IT. DURING THIS PROCESS OR OPENING THE DOOR  "ARMED  " FROM THE OUTSIDE. SEATING FOR THE SLIDE WAS PUT  OUT OF ALIGNEMENT  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 22DEC18  "MEL 52-11-01-A: IDENTIFY L1  INOP."  SLIDE NOT DEPLOYED AND IAW AMM 25-66-01-4 SLIDE  REINSTALLED AND COVER FIXED.  MCC INFORMED AND DEFRERD IAW MEL 52-11-01A  SLIDE REINSTALLED REF MM 25-66-01-4, PROBLEM DUE DOOR OPENING PROCEDURE NOT FOLLOWED BY TNT FEDEX   AGENT
